# SDR UHLA201601030866

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 29,898 hours, 17,615 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 "DOOR SERVICE FWD OPEN" MESSAGE APPEARED AT FL 290. EXTINGUISHED AT 17,000 FEET IN THE DESCENT. PRESSURE INDICATIONS NORMAL.
